MathSciNet Relay Station
MathSciNet bibliographic data
MR1826963 37G20 (37C29 37D45)
Homburg, Ale Jan; Krauskopf, Bernd Resonant homoclinic flip bifurcations. J. Dynam. Differential Equations 12 (2000), no. 4, 807–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement